Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Spotting, stomach pain, tender breasts, unprotected sex. Paraguard inserted. Normal symptoms?

I had a paragaurd inserted 16 days ago or so. It was done during my last period. It is now 2 weeks after the last day of that period and I have been spotting the last couple of days and have had what I can only describe as a stomach ache for the last couple of days too. My breasts are very tender. My stomach cramping and aching feels different than the cramping I felt after insertion. Is this to be expected? I had unprotected sex on the 6th day after insertion.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

ParaGardd is a intrauterine copper contraceptive device.

In a regular menstrual cycle of 28 days, ovulation generally occurs on 14th day.

As it is your ovulation time, some of your symptoms can occur due to ovulation.

Although, in women using IUD, pelvic inflammatory disease is uncommon, but it associated with relatively increased risk.

Pain and bleeding can occur due to embedment or perforation also.

The highest incidence of PID occurs within 20 days.

You should visit your health care provider to check that whether the IUD is in place or not?

Your doctor will check about possibility of PID also, and treat you according to findings.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor